MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2965-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; no information has been provided to date.Device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that ¿a 48-hour diffuser was fitted to the patient the day before.Today, the patient returned with the needle seemingly at an angle and slightly protruding from the "pac", and white marks all around the "pac".It was stated that the patient's pajamas were soaked.The needle was removed, the diffuser (with 60 ml of product remaining) taken back down to the "upc".A similar situation (documented on cn-254069) occurred the previous day with another patient on the third day of him using his diffuser.He came normally for his session with traces of skin diffusion around the "pac" and the needle visibly out.His home nurse had noticed a "leak" around the needle the day before and had tried to replace it, without becoming alarmed or clamping the product.¿ there were no clinical consequences for the patients.The state of the event is resolved.The customer confirmed that the diffuser is not an icu medical product.The second event stated by the customer initially (cn-254069) "does not concern their facility".
 
Additional Manufacturer Narrative
D4: udi updated.H6: evaluation codes updated.Device evaluation: the reported complaint was unable to be confirmed as no sample was returned and no photos were provided.Testing was not conducted for the investigation.If the product is returned at a later date, the complaint will be reopened for further investigation.No non-conformances were found during the dhr review.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18547547
Report Number9617604-2024-00070
Device Sequence Number9163580
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public(01)10610586027734(17)280525(10)4400307
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2965-24
Device Lot Number4400307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIFFUSER LOT 1B3A133
Patient SexMale